# SDR FDEA201202010425

- Difficulty date: February 1, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N682FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 800
- Aircraft time: 19,294 hours, 10,379 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53781931208
- Condition: Distorted
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC SEAT TRACK 5L DISTORTED BELOW INBD FLANGE FR 20 DEFECT MEASURES 10" LONG.  REPAIRED IAW EA6-5310-157810 PT 1.
